Allergic reaction

Leah - posted on 12/11/2014 ( 3 moms have responded )

2

0

1

My 9 month old has a real bad rash that is caused from the antibiotic injection rocephin. I'm pretty worried about it because it is all over his body and has some real red patches. His doctor said to just give him Benadryl. Anyone have any other suggestions to make it go away quicker?

3 Comments

View replies by

Pamela - posted on 12/12/2014

8

0

2

I'd only give Benadryl for 2-3 days max. Still ask doctor if his/her symptoms could be an allergic reaction. My guess is yes

Pamela - posted on 12/11/2014

8

0

2

Stop the med! My daughter became allergic to penicillin as a baby. Rashes, she swelled up like a sumo wrestler! I'd give Benadryl but do not give her any more of those meds. Find out if it's a derivative of penicillin, amoxicillin, kephlex, etc

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms